一类离散时滞随机系统的稳定性分析  

Stability Analysis of a Class of Discrete Stochastic Systems with Time-delays

在线阅读下载全文

作  者:李亚军[1] 

机构地区:[1]顺德职业技术学院电子与信息工程系,广东佛山528333

出  处:《顺德职业技术学院学报》2013年第4期1-4,共4页Journal of Shunde Polytechnic

摘  要:针对一类不确定随机离散变时滞系统,建立了随机稳定性标准,该系统中随机干扰满足布朗运动。选取合适的李雅普诺夫函数,借助于随机稳定性理论、自由权矩阵和线性矩阵不等式等方法,给出并证明了使得该系统随机稳定的充分条件,所有结果以线性矩阵不等式的形式给出,应用例子和仿真表明所给稳定性标准的有效性。The standards of delay-dependent stability are established for a class of discrete stochastic systems with time delays, and the stochastic perturbation is described in term of a Brownian motion. Based on proper Lyapunov-Krasovskii functional, and by means of the stochastic stability theory, the free-weight matrix and the linear matrix inequalities, the sufficient conditions which make discrete stochastic systems with time delays stable were provided and proved. All results were given in terms of the linear matrix inequalities. Numerical examples and simulations were given to illustrate the effectiveness of the proposed method.

关 键 词:随机稳定性 离散随机系统 线性矩阵不等式 时滞 

分 类 号:TP13[自动化与计算机技术—控制理论与控制工程]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象